# SDR UALA2013011600257

- Difficulty date: January 13, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,455 hours, 23,344 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 EXHAUST NOZZLE LOWER FIXED STRUT HAS ONE MISSING RIVET AFT MOST HOLE INBOARD SIDE.  LOWER STRUT FAIRING AT 6:00 INBOARD IS MISSING ONE FASTENER.  PER MT78-001 ITEM N (2) REPLACED MISSING FASTENER.
